# SDR MZZA99185

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Antenna
- Part number: 20704090101
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLT 891 - MNL - RADAR FAILED IN FLIGHT CRWE RESET CIRCUIT BREAKERS IN FLIGHT, NO EFFECT.  INDICATOR SHOW MANY SMALL DOTS ON SCREEN.  DUMP FUEL AND AIR RETURN TO MANILLA.  GOT GOOD TEST PATTERN ON THE GROUND.  MAINTENANCE T/S SYSTEM AND FOUND RADAR ANTENNA AT FAULT.  REMOVED AND REPLACED RADAR ANTENNA AS PER MM 34-41-23.  FUNCTIONAL CHECK SATISFACTORY AS PER 34-41-02.  AIRCRAFT RELEASE FOR SERVICE WITH NO FURTHER INCIDENT.  (M)
